# SDR AUS20030049

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOORBEAM CORRODED AT BS 870 LBL 65 AND RBL 65.
